Journal of the Mathematical Society of Japan

Differential geometry of complex hypersurfaces II*

Katsumi NOMIZU and Brian SMYTH

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 20, Number 3 (1968), 498-521.

Dates
First available in Project Euclid: 4 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1259943980

Digital Object Identifier
doi:10.2969/jmsj/02030498

Mathematical Reviews number (MathSciNet)
MR0230264

Zentralblatt MATH identifier
0181.50103

Subjects
Primary: 53.80

Citation

NOMIZU, Katsumi; SMYTH, Brian. Differential geometry of complex hypersurfaces II*. J. Math. Soc. Japan 20 (1968), no. 3, 498--521. doi:10.2969/jmsj/02030498. https://projecteuclid.org/euclid.jmsj/1259943980


Export citation